# SDR DALA2021012600486

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 41L LOCATED AT LEVEL FR 66 IN AFT CARGO COMPARTMENT.  CORRECTIVE ACTION: PERFORMED REPAIR ON STRINGER, PER A320 SRM 53-41-13-300-004.
